# SDR AALA202204283415

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 20,743 hours, 9,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY CYLINDER ACCUMULATOR FOUND BELOW LIMITS. SERVICED L2 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 25-10-00.
